# SDR 2007UALA01669

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 67,136 hours, 7,579 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOORBEAM UPPER CHORD CRACKED AT BS 780 RBL 70.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE.  INSTALLED FILLER & ANGLE REPAIR.
